Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 6 de 6
Filter
2.
Dermatol Ther ; 35(3): e15283, 2022 Mar.
Article in English | MEDLINE | ID: covidwho-1583585

ABSTRACT

We report two cases of lichen planus following COVID-19 vaccination in two middle-aged women, where the first patient presented with lichenplanopilaris (LPP) relapse and development of lichen planus 14 days after the second dose of AstraZeneca vaccine, and the other patient who had a previous scattered lesion of LP which extended and increased in severity after the first and second dose of Sinopharm. The suggested cause could be due to immune dysregulation and up regulation of T cell lymphocytes which was triggered after COVID-19 vaccination. What supports our hypothesis that LP had occurred due to COVID-19 vaccination, is that one of the patients responded successfully to Metronidazole. This means that the infection process after vaccination could be the cause in aggravating LP. To add, one of the suggested mechanisms for the appearance of LP or reactivation of a dormant LPP can be cytotoxic CD8 T-lymphocytes which increase the secretion of IFN-γ and IL-5 cytokines and may also result in basal keratinocytes' apoptosis leading to cutaneous manifestations. This was supported by the efficacy of Tofacitinib that was used in the other patient who presented with reactivation of LPP in addition to LP. Tofacitinib decrease the number of T cell infiltration and adjust IFN expression.


Subject(s)
COVID-19 , Lichen Planus , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Female , Humans , Lichen Planus/diagnosis , Lichen Planus/drug therapy , Lichen Planus/etiology , Middle Aged , SARS-CoV-2 , Vaccination
3.
Dermatol Ther ; 35(2): e15223, 2022 02.
Article in English | MEDLINE | ID: covidwho-1532770

ABSTRACT

Considering the emergency approval of the Food and Drug Administration for widespread use of coronavirus disease 2019 (COVID-19) vaccines, evaluating potential vaccine-related adverse effects is critical as it will allow physicians to diagnose and manage these complications properly. In this descriptive cross-sectional questionnaire-based study, we evaluated the possible side effects of the COVID-19 vaccine from June 1, 2021 to June 21, 2021. The Iranian population is generally vaccinated with AstraZeneca, Sputnik V, Sinopharm, and Bharat vaccines. The continuous and categorical variables were described and data analyzed by the SPSS software version 25. Cutaneous reactions occurred in 30% of individuals vaccinated against COVID-19. The most common cutaneous complications were focal injection site reaction, exanthematous rash, and urticaria. There were infrequent cutaneous adverse events that included vesicular eruption, pernio-like lesions, angioedema, erythema multiforme-like eruption, and zoster. Acquainting physicians with COVID-19 vaccine-related cutaneous complications will assist them in detection and management. In addition, introducing these complications to individuals might improve acceptance of vaccine-related adverse effects in the general population.


Subject(s)
COVID-19 Vaccines , COVID-19 , Cross-Sectional Studies , Humans , Iran , SARS-CoV-2 , Surveys and Questionnaires , United States
4.
Clin Case Rep ; 9(10): e04931, 2021 Oct.
Article in English | MEDLINE | ID: covidwho-1469429

ABSTRACT

COVID-19 should be considered as a new triggering factor for autoimmune disorders like DM-lupus overlap syndrome. We recommend that patients presenting with dermatomyositis during this pandemic be screened for COVID-19.

5.
Clin Case Rep ; 9(6): e04323, 2021 Jun.
Article in English | MEDLINE | ID: covidwho-1287329

ABSTRACT

During the COVID-19 pandemic, physicians must maintain a high index of suspicion for COVID-19 in cases of urticarial vasculitis or other forms of urticaria. This is particularly important for acute presentations in otherwise asymptomatic individuals and pregnant women, where a prompt approach to the patient can prevent undesirable complications.

SELECTION OF CITATIONS
SEARCH DETAIL